# SDR AWXA200400852

- Difficulty date: August 4, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 45,537 hours, 31,236 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT SFO EN ROUTE FOR LAS TAKEOFF CONFIGURATION WARNING HORN SOUNDED, REJECTED TAKEOFF. TAXIED OFF RUNWAY, RESET TAKEOFF SETTINGS, DEPARTED WITHOUT FURTHER DIFFICULTY. DUE TO ANOTHER RECENT REJECTED TAKEOFF ON THIS AIRCRAFT FOR TAKEOFF CONFIGURATION WARNING A FOLLOW-UP HAS BEEN WRITTEN TO PERFORM A TAKEOFF WARNING SYSTEM TEST PER T/C A1B31009. MAINTENANCE PERFORMED TAKEOFF WARNING TEST PER AWA T/C A1B31009, NO DEFECTS WERE NOTED. PROBLEM RETURNED; SEE SDR AWXA200400879 FOR CORRECTIVE ACTION.
